Evaluation of Fluctuation Coefficients for Three Consecutive Term Recursive Basis Functions


Goezuekirmizi C., Demiralp M.

International Conference on Numerical Analysis and Applied Mathematics, Psalidi, Greece, 16 - 20 September 2008, vol.1048, pp.231-234 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1048
  • City: Psalidi
  • Country: Greece
  • Page Numbers: pp.231-234

Abstract

This work focuses on the evalution of the coefficients of the terms generated by the Fluctuation Expansion. Fluctuationlessness Theorem states that the truncated matrix representation of a univariate function may be approximated by the image of the operator multiplying its operand with its independent variable under the action of the function. As the Fluctuation terms are added the approximation is improved. By considering the three consecutive term recursive basis functions, the coefficients of the Fluctuation terms can be acquired systematically.